Chemo Side Effects

  • 13 replies
  • 463 subscribers
  • 406 views

Hi,

I will shortly be undergoing chemo for stage II breast cancer and just wondered how everyone else has been with chemo and what side effects you've experienced.

Thank you

  • Hi, 

    I have just had my 3rd cycle,and I am having a terrible time I have had horrible side affects  , bloating, reflux, hives, constipated,  sore feet, but everyone is different,  you might not get too many, hopefully not, hope all goes well 

  • Which chemotherapy drug are you having? 

  • EC-T, having 7 rounds

  • Bless ya, I hope your side effects ease for you.

  • I’ve just started EC and just had my second cycle. First cycle I had headache and nausea which started mid way through the chemo, the evening I felt more nauseous and then constipation for a few days after. Also had sore gums, metallic taste in mouth. Fatigue. And more sleep due to steroids. Also had rib pain from the injections I had to take after. Second cycle I felt less nauseous. More fatigue. My appetite was also reduced. 

  • Thank you, I hope the rest of your cycles aren't as bad with the aide effects x

  • I hope so although the last 2 days I’ve started losing my hair which is a lot to process so emotionally up and down. 

  • Hi, whilst I had a different chemo to you, here is my blog post of the things I wish I'd known before chemo.  Best wishes 

    Chemo blog link

    Community Champion badge

  • I must admit, that is the one thing I will struggle with but I keep thinking, it is only temporary, but no matter how much i keep telling myself I know I will be upset when I start losing it. Cancer and its treatment is a total rollercoaster ride, full of ups and downs and sometimes upside down! x

  • I’ve been struggling with this for a few weeks. Not knowing exactly when it will start. I’m cold capping and also no one can tell how much hair I’ll lose so every day I think will it be today and will I get any bald patches or will it be slightly thinner all over. Now my hair looks a bit thinner but husband said he can’t tell so it could be me just being paranoid and self conscious.